How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I have Granola Annul are over a very large part of my body,

Customer Question

I have Granola Annul are over a very large part of my body, I look awful. It has been there for a long time at least a year. I have tried the cortisone cremes, and pills, not much help from that! I have arthritis, some rheumatoid in my hands. Osteoarthritis through out the rest of me. I take Mobic or Celebrex for the pain. I also Have had the shingle and flu vaccines. I have been on a low dose of Zocor for a long time, I have read this can raise Blood sugar quite a bit! It has gone up while taking it. This is also is related to the Granuloma Annulare. I just want to know is there way to find the cause through testing I would like to treat the cause and the look. I look awful, I have so much all over me. Also is freezing or injections of cortisone the best treatment! If I can afford it? thank You so much! Dawne R
Submitted: 2 years ago.
Category: Dermatology
Expert:  DrThomasMd replied 2 years ago.
Hello
There is not a known cause in most cases.
What is your blood sugar level?